# SDR ANCF200300010

- Difficulty date: March 2, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N984AN
- Make and model: Boeing 767383
- Aircraft serial: 24357
- Aircraft time: 53,776 hours, 11,027 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259469
- Part serial: 042C4103
- Condition: Malfunctioned
- Location: Pack Temp
- Part time: 30,388 hours, 11,230 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT APPEARED: "LT PACK INOP IN AUTO AND STANDBY", EICAS MSG "R ENG HPSOV" AND "R ENG BLEED LIGHT". FLIGHT RETURNED TO BOGOTA.  LT PACK TEMPERATURE CONTROLLER AND HPSOV CONTROLLER WERE REPLACED IN ACCORDING WITH AMM 21-51-14 PAG 401 AND  AMM 36-11-08 PAG401 WITH SATISFACTORY RESULTS
